# SDR ASAA2019080230292

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,991 hours, 14,341 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. QRH PROCEDURE COMPLETED. WINDOW HEAT RESET/OPS NORMAL.
